# SDR R61A2021101900812

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 38,661 hours, 26,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP IN ROWS 1A-2A AND 4DC-5DC CRACKED. R&R PHOTOLUMINESCENT STRIPS IN ROWS 1A-2A AND 4DC-5DC.
